Karen Smith, Receptionist: Dr. Diaz’s office, this is Karen. David Johnson: Karen, this is David Johnson. I’m a regular patient of Dr. Diaz. Mr. Johnson: I woke up this morning feeling weak. I’m wondering if I could see Dr. Diaz today? Karen: Let’s see. I’m sorry, Mr. Johnson, but our schedule’s full today. I’ll let his nurse Renee know, and we’ll get back in touch with you, okay? Mr. Johnson: Okay. Please have her call me back as soon as you can, Karen. Karen: Renee, David Johnson called for Dr. Diaz this morning. He said he woke up feeling weak and wanted to see Dr. Diaz. Our schedule’s full this morning. Can I move Mr. O’Conner’s checkup to next week and have Mr. Johnson come in at 10? Renee Jones, RN: He says he’s feeling weak. Did he say anything else? Karen: Um. No. Renee: Karen, how am I supposed to make decisions if I don’t have enough information? I’ve gotta go see my next patient. Karen: Renee, have you spoken to David Johnson yet? Do we need to follow up with him? I’ve brought you his chart. Renee: Oh, right. Let me take a look at that. Karen: Here you go, Renee. Renee: Dr. Diaz, do you have a moment? I need to run down some things with you. Dr. Hector Diaz: Sure, Renee. But make it quick. There’s a lot on my plate right now. Renee: Okay. First, if you can sign these scripts? Phyllis Mitchell wants you to refer her to an orthopedist for her shoulder pain. Also, David Johnson called and said he woke up feeling weak. I tried to call him back, but I didn’t get an answer. You remember who Mr. Johnson is, don’t you? He’s 68-year-old with hypertension and hyperlipidemia. We’ve had him on lisinopril 20mg daily for the last year, and you added hydrochlorothiazide 25mg per day three days ago. Do you think we should see him today? Dr. Diaz: No, have him stop taking the hydrochlorothiazide. You can schedule him for a follow-up in a couple of days. Renee: Dr. Diaz, do you think he’d be feeling weak after taking hydrochlorothiazide after just a few days? Dr. Diaz: Well, hydrochlorothiazide is a fairly mild diuretic, but its effects begin fairly quickly.” Renee: Karen, can you call Mr. Johnson?